# SDR 06FDEA2444

- Difficulty date: June 30, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 49,146 hours, 11,926 cycles
- Engine: Ge CF680C2D1F
- Engine time: 38,655 hours, 9,528 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE FROM KIX, GOT AMBER BOXED EVM OF 5.0 ACCOMPLISHED BY MODERATE VIBRATION FELT IN AIRFRAME AND RUDDER PEDALS.  N1 DROPPED TO 83 PERCENT N2 GOT AMBER INDICATION OF 113.3 EGT WAS IN WARNING RANGE.  GOT CONFIRM ENG OUT PROMPT ON MCDU.  DID PRECAUTIONARY IN FLIGHT ENG SHUT DOWN.  RETURNED TO KIX.  AFTER FUEL DUMP.  INSPECTED INTAKE/N1 BLADES, FOUND NORMAL.  INSPECTED EXHAUST, FOUND BROKEN BLADES.  SENT DAMAGE PICS TO MOCC.  WAITING ENG AND TOOLS FOR ENG CHANGE.
